# SDR AALA20130717002

- Difficulty date: July 5, 2013
- Submitted: July 19, 2013
- Operation: Air carrier
- Aircraft: N199AN
- Make and model: Boeing 757223
- Aircraft serial: 32393
- Aircraft time: 37,529 hours, 11,341 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR FS SKIN HAS LIGHTNING STRIKE TO BS 1573 & STRINGER 27 + 1 RT.  DRILLED OUT DAMAGE IAW SRM 53-00-01-2R-6.  ACCOMPLISHED HFEC WITH NO CRACK NOTED.  DRILLED FINAL HOLE SIZE & INSTALLED FASTENER IAW SRM 53-00-01-2R-6.
